# SDR CA960910017

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 5240 · Service Doors
- Part: Service Panel
- Part number: 591479237
- Condition: Missing
- Location: Lavatory Service
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL AT DESTINATION, AFT LAVATORY SERVICE PANEL FOUND MISSING. HINGE ASSEMBLY REMOVED FOR INSPECTION FOUND TO BE SERVICEABLE. NEW PANEL ASSEMBLY INSTALLED.
